# SDR 03FDEA00795

- Difficulty date: April 28, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: ARC0535501
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP INBOARD TRACK (ON WING)FOUND WITH CHAFING   MARKS.      TRAILING EDGE & TRAILING EDGE DEVICES - LT OUTBOARD FLAP /   INBOARD FLAP TRACK REPAIRED AS PER EA  1-5750-69241.
